# SDR AALA202305021686

- Difficulty date: April 27, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 39,146 hours, 4,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720102
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 16H FLOOR PROXIMITY EMERGENCY LIGHT BROKEN. REPLACED LIGHT ASSEMBLY PER AMM 33-51-05-960-802.
